MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number 1236-2-244
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: 6.5 cancellous bone; cat# 2030-6515-1; lot# unknown.C-taper cocr lfit head 22mm/0; cat# 06-2200; lot# unknown.Trident psl with purefix ha 46mm; cat# 542-11-46d; lot# unknown.Secur-fit max 132 hip stem #6; cat# 6051-0625s; lot# unknown.Acetabular dome hole plug; cat# 2060-0000-1; lot# unknown.Modular dual mobility insert; cat# 626-00-38d; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding instability involving an adm liner was reported.The event was not confirmed.Method & results: device evaluation and results:.Material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review documentation related to pi including the product inquiry summary, an undated surgical implant record, an x-ray report dated (b)(6) 2021, an mri report dated (b)(6) 2021, an x-ray report dated (b)(6) 2021, an ap pelvis x-ray dated (b)(6) 2021, and operative report dated (b)(6) 2017.The event description from the product inquiry summaries states: patient states she is experiencing instability of her left hip.Primary posterior left hip surgery performed on (b)(6) 2017 and patient has had instability issues since surgery.{patient is scheduled for a left hip revision on (b)(6) 2023.She experienced a fall in 2021 and tore her left hamstring and experienced mild edema however a dislocation was ruled out via x-ray.Patient inquiring if products are for recall.The primary operative report describes an uncomplicated left tha.The three x-ray reports describe the hip to be without mechanical complication or loosening.The mri describes a partial thickness hamstring tear.The ap pelvis x-ray shows a cemented stem and pressfit acetabulum.The acetabulum appears to be in expected position.The stem is in varus.No objective documentation was proved to confirm instability or dislocation.Instability of a primary left tha cannot be confirmed.Should additional information become available i would be happy to further this assessment.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusions: a review of the provided medical records by a clinical consultant stated the following comment: i have had the opportunity to review documentation related to pi including the product inquiry summary, an undated surgical implant record, an x-ray report dated (b)(6) 2021, an mri report dated (b)(6) 2021, an x-ray report dated (b)(6) 2021, an ap pelvis x-ray dated (b)(6) 2021, and operative report dated (b)(6) 2017.The event description from the product inquiry summaries states: patient states she is experiencing instability of her left hip.Primary posterior left hip surgery performed on (b)(6) 2017 and patient has had instability issues since surgery.{patient is scheduled for a left hip revision on (b)(6) 2023.She experienced a fall in 2021 and tore her left hamstring and experienced mild edema however a dislocation was ruled out via x-ray.Patient inquiring if products are for recall.The primary operative report describes an uncomplicated left tha.The three x-ray reports describe the hip to be without mechanical complication or loosening.The mri describes a partial thickness hamstring tear.The ap pelvis x-ray shows a cemented stem and pressfit acetabulum.The acetabulum appears to be in expected position.The stem is in varus.No objective documentation was proved to confirm instability or dislocation.Instability of a primary left tha cannot be confirmed.Should additional information become available i would be happy to further this assessment.It is also noted that the patient inquired if any of the devices are subject to a product recall.As no lot information was provided it cannot be determined is any of the reported devices are subject to a product recall.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Device not returned.
 
Event or Problem Description
Patient stated she is experiencing instability with her left hip.Primary posterior left hip surgery was performed on (b)(6) 2017 and patient has had instability issues since the surgery.Patient is scheduled for a left hip revision on (b)(6) 2023.Patient stated she experienced a fall in 2021 in which she "tore" her left hamstring and experienced mild edema however a dislocation was ruled out via xray.Patient inquiring if products are subject to recall.Update: patient confirmed a left hip revision performed on (b)(6) 23."they did replace my cup, liner and ball but that¿s all i know this far.".

Brand Name
RESTORATION ADM X3 INS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key16758765
Report Number0002249697-2023-00391
Device Sequence Number19591584
Product Code LZO
UDI-Device Identifier04546540665898
UDI-Public04546540665898
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K103233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1236-2-244
Device Catalogue Number1236-2-244
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexFemale
Patient Weight68 KG